# SDR DALA2024021201959

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 59,372 hours, 30,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 THREE DENTS IN FUSELAGE UNDER FWD CARGO DOOR. CORRECTIVE ACTION: REPAIRED PER ER/A 501814-14. (0194327)
